# SDR TWRA9913

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BCREF10689
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLT CONTROL CHECK WHILE TAXIING, CAPTAINS RIGHT RUDDER PEDAL RESTRICTED FROM FULL TRAVEL.  RESECURED INSTR PANEL EQUIPMENT COOLING DUCT BEHIND CAPTAINS RUDDER PEDAL.  (M)
